MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5991520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a robotic ventral hernia repair procedure, the ventralight st echo 2 ps was removed from the packaging, and on the sterile field it was noted that a piece of one of the purple connectors (the tail of it) was broken off.It was reported that the mesh remained intact with all connectors and the surgeon was able to use the mesh without any issue.As reported, the piece that broke off was discarded.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, a piece of one of the connectors on the ventralight st echo 2 ps was noted to have broken off.The mesh was implanted without issue.The connector was discarded by the user facility.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in october 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, a piece of one of the connectors on the ventralight st echo 2 ps was noted to have broken off.The mesh was implanted without issue.The connector was discarded by the user facility.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in october 2023.Addendum: h11: this supplemental mdr is submitted to document the completed sample evaluation results.Evaluation of the returned sample finds that all seven (7) connectors remain attached to the frame.There was no damage found to the seven connectors.In the as received condition the frame material is torn resulting in the detachment of a portion of the frame.The frame material tear is jagged indicating the material torn from forces applied.It is not a clean cut.Based on the sample evaluation performed, it was found that the echo 2 ps frame material was inadvertently torn most likely due to forces applied while removing the frame.No manufacturing anomalies found.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19583920
Report Number1213643-2024-00328
Device Sequence Number7279881
Product Code FTL
UDI-Device Identifier00801741131004
UDI-Public(01)00801741131004(17)240828(10)HUHW0758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Catalogue Number5991520
Device Lot NumberHUHW0758
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown